# SDR ASAA201908123347

- Difficulty date: August 2, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 45,299 hours, 13,186 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 141A52202
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD GIRT BAR MOUNT FITTING HAS CORROSION GROUNDED - YES. REMOVED AND REPLACED TIEDOWN FITTING P/N 141A5220-2 PO. 951405.1 IAW B737-800 SRM 51-40-02 AND AMM 20-50-11  TOOL # T8482Q DUE 11/14/2019
